A stability theorem of the Navier-Stokes flow past a rotating body

Tom 81 / 2008

Yoshihiro Shibata Banach Center Publications 81 (2008), 441-455 MSC: Primary 35Q30; Secondary 76D05, 76D07. DOI: 10.4064/bc81-0-27

Streszczenie

In this paper, a stability theorem of the Navier-Stokes flow past a rotating body is reported. Concerning the linearized problem, the proofs of the generation of a $C_0$ semigroup and its decay properties are sketched.

Autorzy

  • Yoshihiro ShibataDepartment of Mathematics
    Waseda University
    Shinjuku-ku
    Tokyo, 169-8555, Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek